# SDR IXXA20240726004

- Difficulty date: July 26, 2024
- Submitted: July 26, 2024
- Operation: Air carrier
- Aircraft: N313AZ
- Make and model: Boeing 767338
- Aircraft serial: 24930
- Aircraft time: 102,008 hours, 33,028 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 114T22077
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WING L/E AIR LOAD RIB LOWER CORD CRACKED AT FWD END AT LES 540 LOCATED JUST AFT OF #4 SLAT.
